中国科学院软件研究所机构知识库
Advanced  
ISCAS OpenIR

Search Results

Help

Item hits: (Results 1-2 of 2)

Items/Page:    Sort:
primary decomposition of zero-dimensional ideals over finite fields [期刊论文]
MATHEMATICS OF COMPUTATION, 2009-01-01, 卷号: 78, 期号: 265, 页码: 509-521
Gao Shuhong; Wan Daqing; Wang Mingsheng

 
PRIMARY DECOMPOSITION OF ZERO-DIMENSIONAL IDEALS OVER FINITE FIELDS [期刊论文]
Mathematics of Computation, 2009-01-01, 卷号: 78, 期号: 265, 页码: 509-521
Gao Shuhong; Wan Daqing; Wang Mingsheng
  |  
 

1

 

Valid XHTML 1.0!
Copyright © 2007-2019  中国科学院软件研究所 - Feedback
Powered by CSpace